# SDR IPXA10562729

- Difficulty date: September 12, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A402H
- Condition: Broken
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOOR PANEL FROM BS 480 TO BS 560 RBL 45 - RBL 60 IS BROKEN AT BS 500.  FABRICATED REPLACEMENT FLOORBOARD IAW EO NO B757-5320-9692-G.
